RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1624–1629 (Mi de10048)  

Ordinary Differential Equations

Trajectories on a sphere that are generated by Lagrangians with higher-order derivatives

Yu. N. Orlov, V. M. Suslin

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow

Full text: PDF file (1117 kB)

English version:
Differential Equations, 1999, 35:12, 1649–1654

Bibliographic databases:
UDC: 517.93
Received: 10.10.1997

Citation: Yu. N. Orlov, V. M. Suslin, “Trajectories on a sphere that are generated by Lagrangians with higher-order derivatives”, Differ. Uravn., 35:12 (1999), 1624–1629; Differ. Equ., 35:12 (1999), 1649–1654

Citation in format AMSBIB
\Bibitem{OrlSus99}
\by Yu.~N.~Orlov, V.~M.~Suslin
\paper Trajectories on a sphere that are generated by Lagrangians with higher-order derivatives
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1624--1629
\mathnet{http://mi.mathnet.ru/de10048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774987}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1649--1654


Linking options:
  • http://mi.mathnet.ru/eng/de10048
  • http://mi.mathnet.ru/eng/de/v35/i12/p1624

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019